symbicort causing rapid heart beat and shakiness

Hi all, hope you're well.

I'm sure everyone on here knows how bad I am at remembering to use my inhalers. Recently, I've been trying to be good but I've started to get very shaky (struggle to write) and a rapid heart beat after using symbicort. The shaking lasts for over an hour. I can't remember if this has happened before or not since it has been quite a while since I used it (oops).

Will this go away as I use it properly again or is it worth going to see someone?

Thanks :)

4 Replies

oldestnewest
  • What dose are you on? Formotorol is a fast acting, long lasting reliever, and like all relievers yes it can cause shaking (and cramp). You probably will get used to it and notice it less with time. I was on massive doses (6puffs 400/12 a day) and by switching to taking it 3x rather than 2x a day I reduced the shakes. Im now on 8puffs Flutiform and taking it as 2puffs 4x a day for the same reason. I find this also helps my breathing as I constantly top up rather than it wearing off then getting a big hit.

  • Thanks for the reply. :)

    I'm on 2x 200/6 morning and evening.

  • Give it a little while, I am sure you""ll get used to it and the shakes will reduce.

  • i used to find starting to take it again made me shakey. I also get a week or so of shakeyness when i up my dose. Im sure you'll get used to it, but see someone if you dont :-)

You may also like...